Second International Conference on Lived Catholicism Paradox and Prophecy: Why the Study of Lived Catholicism Matters 15th-16th November 2021

Programme at 7th September

Monday 15 th November	
Session 1 2pm-3.20pm	Welcome and introduction Avril Baigent: Chair of Conference organising team Dr Mathew Guest, Head of Department of Theology and Religion, Durham University Presentation 1: Professor Massimo Faggioli Chair: Dr Marcus Pound, Durham University Followed by questions and responses submitted via chat. Concluding word: Professor Paul D. Murray, Dean-Director, Centre for Catholic Studies, Durham University
BREAK (15 min	, and the second
Session 2 3.35pm- 4.45pm	 Sites of Paradox and Prophecy: Short Papers Part One Participants will be invited to select a stream to join on the day. Speakers and abstracts will be available on the conference website. Comments and responses can be submitted via chat.
Break (15 mins)
Session 3 5pm-6pm	Presentation 2: Dr Michele Dillon, University of New Hampshire Chair: Dr Pat Jones, Durham University Followed by questions and responses submitted via chat.
BREAK (30 min	s)
Session 4 6.30pm-7.30pm	 Pop-Up Podium Several streams of poster presentations lasting 5 minutes. Participants will be invited to select a stream to join. The speakers and abstracts of their papers will be available on the conference website. Comments and responses can be submitted via chat.
Tuesday 16 th N	lovember
Session 5 11am- 12.30pm	Presentation 3: Dr Clare Watkins, Roehampton University Chair: Gaël Pardoen, University of Durham Followed by questions and responses submitted via chat, and breakout groups.

BREAK 45 mins		
Session 6 1.15pm-2.30pm	 Sites of Paradox and Prophecy: Short Papers Part Two. Participants will be invited to select a stream to join on the day. Speakers and abstracts will be available on the conference website. Comments and responses can be submitted via chat. 	
BREAK 20 mir	ns	
Session 7 2.50pm-4.10pm	Presentation 4: Professor Valentina Napolitana, University of Toronto Chair: Dr Anna Rowlands, Durham University Followed by questions and responses submitted via chat.	
BREAK 20 mir	ns	
Session 8 4.30pm-5.40pm	Workshop: details to be confirmed later.	
BREAK 20 mins		
Session 9 6pm-7pm	Plenary - Paradox and Prophecy: why the study of Lived Catholicism matters? Bringing together scholars from across the disciplines to unpack the possibilities of this emerging field. Chair: Avril Baigent Closing Remarks.	